Journals / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2022 / Volume: 71 Issue: 4

Chen invariants for Riemannian submersions and their applications

Pages
—
Publication Date
2022-12-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

With the help of this inequality some characterizations about the vertical motion and the horizontal divergence are obtained.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, an optimal inequality involving the delta curvature is exposed.
📊
Key Findings & Data:In this paper, an optimal inequality involving the delta curvature is exposed.
💡
Conclusion & Impact:With the help of this inequality some characterizations about the vertical motion and the horizontal divergence are obtained.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Curvature · Riemannian submersion · horizontal divergence

Abstract

In this paper, an optimal inequality involving the delta curvature is exposed. With the help of this inequality some characterizations about the vertical motion and the horizontal divergence are obtained.

🔖

Cite This Article

Gülbahar, M., Meriç, Ş. E., Kılıç, E. (2022). Chen invariants for Riemannian submersions and their applications. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 71 Issue: 4. https://doi.org/10.31801/cfsuasmas.990670

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (26)

  1. Alegre, P., Chen, B. Y., Munteanu, M. I., Riemannian submersions, δ-invariants and optimal inequality, Ann. Glob. Anal. Geom., 42 (2010), 317–331. https://doi.org/10.1007/s10455-012-9314-4
  2. Altafini, C., Redundant robotic chains on Riemannian submersions, IEEE Robot. Autom., 20(2) (2004), 335–340. https://doi.org/10.1109/TRA.2004.824636
  3. Arslan, K., Ezenta¸s, R., Mihai, I, Murathan C., Özgür, C., B.Y Chen inequalities for submanifolds in locally conformal almost cosymplectic manifolds, Bull. Inst. Math. Acad. Sin., 29(3) (2001), 231–242.
  4. Aytimur, H., Özgür, C., Sharp inequalities for anti-invariant Riemannian submersions from Sasakian space forms, J. Geom. Phys., 166 (2021), 104251. https://doi.org/10.1016/j.geomphys.2021.104251
  5. Besse, A. L., Einstein Manifolds, Berlin-Heidelberg-New York, Spinger-Verlag, 1987.
  6. Bhattacharyaa, R., Patrangenarub, V., Nonparametic estimation of location and dispersion on Riemannian manifolds, J. Statist. Plann. Inference, 108 (2002), 23–35. https://doi.org/10.1016/S0378-3758(02)00268-9
  7. Chen, B. Y., Some pinching and classification theorems for minimal submanifolds, Arch. Math., 60 (1993), 568–578. https://doi.org/10.1007/BF01236084
  8. Chen, B. Y., A Riemannian invariant and its applications to submanifold theory, Results Math., 27 (1995), 17–28. https://doi.org/10.1007/BF03322265
  9. Chen, B. Y., Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimensions, Glasgow Math. J., 41 (1999), 33–41. https://doi.org/10.1017/S0017089599970271
  10. Chen, B. Y., Pseudo-Riemannian Geometry, δ-Invariants and Applications, World Scientific Publishing, Hackensack, NJ, 2011.
  11. Chen, B. Y., Dillen, F., Verstraelen, L., δ-invariants and their applications to centroaffine geometry, Differ. Geom. Appl., 22, (2005) 341–354. https://doi.org/10.1016/j.difgeo.2005.01.008
  12. Eken Meri¸c, S., Gülbahar, M., Kılı¸c, E., Some inequalities for Riemannian submersions, An. Stiint. Univ. Al. I. Cuza Iasi. Mat., 63 (2017), 471-482.
  13. Falcitelli, M., Ianus, S., Pastore, A. M., Visinescu, M., Some applications of Riemannian submersions in physics, Rev. Roum. Phys., 48 (2003), 627–639.
  14. Falcitelli, M., Ianus, S., Pastore, A. M., Riemannian Submersions and Related Topics, World Scientific Company, 2004.
  15. Gülbahar, M., Eken Meri¸c, S., Kılı¸c, E., Sharp inequalities involving the Ricci curvature for Riemannian submersions, Kragujevac J. Math., 42(2) (2017). https://doi.org/10.5937/KgJMath1702279G
  16. Kennedy, L. C., Some Results on Einstein Metrics on Two Classes of Quotient Manifolds, PhD thesis, University of California, 2003.
  17. Kobayashi, S., Submersions of CR-submanifolds, Tohoku Math. J., 89 (1987), 95–100. https://doi.org/10.2748/tmj/1178228372
  18. Memoli F., Sapiro G., Thompson P., Implicit brain imaging, Neuro Image, 23 (2004), 179–188. https://doi.org/10.1016/j.neuroimage.2004.07.072
  19. Poyraz, N., Ya¸sar, E., Chen-like inequalities on lightlike hypersurface of a Lorentzian product manifold with quarter-symmetric nonmetric connection, Kragujevac J. Math., 40 (2016), 146–164. https://doi.org/10.5937/kgjmath1602146p
  20. Şahin, B., Riemannian submersions from almost Hermitian manifolds, Taiwan. J. Math., 17 (2013), 629–659. https://doi.org/10.11650/tjm.17.2013.2191
  21. Şahin, B., Riemannian Submersions, Riemannian Maps in Hermitian Geometry, and Their Applications, Academic Press, 2017.
  22. Siddiqui, A. N., Chen inequalities for statistical submersions between statistical manifolds, Int. J. Geom. Methods Mod. Phys., 18 (2021), 2150049. https://doi.org/10.1142/S0219887821500493
  23. Uddin, S., Solamy, F. R., Shahid, M. H., Saloom, A., B.-Y. Chen’s inequality for biwarped products and its applications in Kenmotsu manifolds, Mediterr. J. Math., 15 (2018). https://doi.org/10.1007/s00009-018-1238-1
  24. Vilcu, G. E., On Chen invariants and inequalities in quaternionic geometry, J. Inequal. Appl., 2013:66 (2013). https://doi.org/10.1186/1029-242X-2013-66
  25. Wang, H., Ziller, W., Einstein metrics on principal torus bundles, J. Differ. Geo., 31 (1990), 215–248.
  26. Zhao, H., Kelly, A. R., Zhou, J., Lu, J., Yang, Y. Y., Graph attribute embedding via Riemannian submersion learning. Comput. Vis. Image Underst., 115 (2011), 962–975. https://doi.org/10.1016/j.cviu.2010.12.005